Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Hypergeodesic mapping of a surface on a plane


Author: Ernest P. Lane
Journal: Trans. Amer. Math. Soc. 32 (1930), 558-568
MSC: Primary 53A05
DOI: https://doi.org/10.1090/S0002-9947-1930-1501553-2
MathSciNet review: 1501553
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501553-2
Article copyright: © Copyright 1930 American Mathematical Society